MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS
Model Number 24716
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/14/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was difficult to remove.A 4f 2.5mm x 220mm x 90cm sterling balloon was selected for use in an angioplasty procedure.The balloon was introduced into the left leg.During the procedure, there was difficulty extracting the device.No patient complications were reported.

Brand Name
STERLING
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11056839
Report Number2134265-2020-18257
Device Sequence Number2975198
Product Code LIT
UDI-Device Identifier08714729860082
UDI-Public08714729860082
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K141112
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/25/2022
Device Model Number24716
Device Catalogue Number24716
Device Lot Number0025782539
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/14/2020
Initial Report FDA Received Date12/22/2020
Patient Sequence Number1